# SDR REXA2014082800874

- Difficulty date: August 28, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE RIB ON OTBD SIDE OF NR 1 SLAT AT SS 16.71 CRACKED IN UPPER RADIUS WHERE ATTACHED TO LE WING SKIN.  REMOVED LE RIB FOR REPLACEMENT IAW SRM 51-42-06-001-001-A01. DRILLED HOLES IN NEW LE RIB IAW SRM 51-40-11-001-001-A01.  INSTALLED NUTPLATES IAW SRM 51-42-15-001-001-A01.  INSTALLED NEW LE RIB IAW SRM 51-42-06-001-001-A01.
